# SDR TWAA0015202

- Difficulty date: September 20, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, CORROSION WAS FOUND ON LONGERON 25L, AT STA 1322 TO 1332.  REPLACED LONGERON TIE FITTING WITH NEW PER SRM 6-70-01.  REPLACED HI-LOKS PER SRM 51-30-5.  REPLACED RIVETS PER SRM 51-30-02.
